Cookies?
Library Header Image
LSE Research Online LSE Library Services

The algebra of Bonferroni bounds: discrete tubes and extensions

Naiman, D.Q. and Wynn, Henry P. (2005) The algebra of Bonferroni bounds: discrete tubes and extensions. Metrika, 62 (2-3). pp. 139-147. ISSN 0026-1335

Full text not available from this repository.

Identification Number: 10.1007/s00184-005-0403-2

Abstract

Bonferroni, or inclusion-exclusion, bounds and identities have a rich history. They concern the indicator function, and hence the probability content, of the union of sets. In previous work, the authors defined a discrete tube which yields upper and lower bounds which are at least as tight as the standard bounds obtained by truncating inclusion-exclusion identities at particular depths. Here, some connections to other fields are made, based particularly on the algebra of indicator functions. These leads to the consideration of the complexity of more general Boolean statements.

Item Type: Article
Official URL: http://link.springer.com/journal/184
Additional Information: © 2005 Springer
Subjects: Q Science > QA Mathematics
Sets: Research centres and groups > Centre for the Analysis of Time Series (CATS)
Research centres and groups > Decision Support and Risk Group (DSRG)
Date Deposited: 27 Feb 2014 12:24
Last Modified: 27 Feb 2014 12:24
URI: http://eprints.lse.ac.uk/id/eprint/55893

Actions (login required)

View Item View Item